Aa
Aa
A
A
A
Close
Avatar universal

Terrible hangovers lasting 7+ days

Hey, guys, I am scared for my life, so I need to share this with you. I have problem with long and horrible hangovers and I've stopped drinking because of this, but a week ago I drank a glass of beer, because I thought it was safe. I've had these terrible hangover symptoms for 7 days and I still have them. My heart beats much faster than it should, I feel dizzy and useless, I have a headache, I am so horrified that this will never end and I have massive panic attacks. I talked to my therapist and she told me it's all because of my anxiety disorder, but it is not. It is because of the beer AND my anxiety disorder just makes it worse. Today I woke up with really fast and strong heart rate and for a moment I got really strong pain in the heart. I am so horrified and I need to know that everything is gonna be okay... I don't wanna die but I feel like it will never and and I am scared that it will kill me.
1 Responses
Avatar universal
Your therapist is right.  Alcohol and anxiety don't go together well for most of us.  Alcohol makes us feel disoriented and that's how we feel when we get really anxious, so it triggers all the things we feel when we're anxious.  Pot does the same thing for most of us.  Stop drinking, it isn't working for you,  but it's not the alcohol per se, it's the trigger of the feelings you get when you're anxious.  Listen to your therapist.
Have an Answer?

You are reading content posted in the Anxiety Community

Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1595629445
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?